ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, CLAVE Y-SITE, SECURE LOCK, 103 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
146870489 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involved a primary plum set, clave secondary port, clave y-site, secure lock, 103 inch where it was reported that the product appeared to have hair or fiber particle inside the chamber.There was no patient involvement, and no patient harm reported.
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.